# SDR UPS07449417

- Difficulty date: February 13, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 860
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 860 LBL 80-97 FLOORBEAM FOUND CORRODED.  CORROSION BLEND OUT 0.040 X 2 X 2 INCHES EXCEED SRM 53-10-01 FIG 1 LIMITS.  M/D BS 860 LBL 65 TO MOST LEFT O/B FLOORBEAM REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
